Harmonic maps and the topology of manifolds with positive spectrum and stable minimal hypersurfaces.

Título inglés Harmonic maps and the topology of manifolds with positive spectrum and stable minimal hypersurfaces.
Título español Aplicaciones armónicas y topología de variedades con espectro positivo e hipersuperficies mínimas estables.
Autor/es Wang, Qiaoling
Organización Dep. Mat. IE Univ. Brasília, Brasilia-DF, Brasil
Revista 0214-1493
Publicación 2006, 50 (2): 301-313, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper, we prove two Liouville theorems for harmonic maps and apply them to study the topology of manifolds with positive spectrum and stable minimal hypersurfaces in Riemannian manifolds with non-negative bi-Ricci curvature.
Clasificación UNESCO 120404
Palabras clave español Teoremas de Liouville ; Variedad riemanniana ; Curvatura ; Hipersuperficies
Código MathReviews MR2273663
Código Z-Math Zbl pre05140580
Icono pdf Acceso al artículo completo